# SDR SWIA2016122242952

- Difficulty date: November 27, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR FORWARD DOOR TRACK ATTACH BRACKET CHAFED.  REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM.
